PALPITATIONS WITH LEXAPRO

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 7/6/2006 4:51 AM (GMT -6)   
Hi,
 
Posted this in the anxiety forum too, hope its ok to do that.  Have been taking lexapro about 9 days now and have been having episodes where my heart beats fast and I feel rubbish.  This is the only side effect Ive had with it and I am loathed to swap drugs as Ive swapped a lot.  Does this type of side effect usually wear off??  Any feedback on this greatly appreciated.
Thankyou, Vic

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 7/6/2006 8:20 AM (GMT -6)   
Hi Victoria,  Welcome to the depression forum.  I have never been on Lexapro...but according to the NDR (nursing drug referance) palpations are a side effect of it though less commonly reported.  I would suggest notifying your doctor of this just to be one the safe side...take care


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 24, 2017 10:00 AM (GMT -6)
There are a total of 2,780,983 posts in 305,643 threads.
View Active Threads


Who's Online
This forum has 151978 registered members. Please welcome our newest member, bateasan.
461 Guest(s), 12 Registered Member(s) are currently online.  Details
Purple Tulip, imagardener2, BabsBunny, Staying Tuned, tickbite666, sebreg, Serenity Now, Scaredy Cat, Girlie, RealisticOptimist, Cartherine_BC, localgrr


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer